# SDR C2XA09IA269

- Difficulty date: October 23, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 19,238 hours, 10,275 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VER - FLIGHT 2170, THE CREW REPORTED A STRONG SMELL OF SMOKE ON THE FLIGHT DECK AND IN THE CABIN AS SOON AS DESCENT WAS STARTED FROM CRUISE AT FL350, AND SMELL WAS ACRID LIKE ELECTRICAL SMOKE.  THE AIRCRAFT LANDED AT VER WITHOUT INCIDENT WHERE MAINTENANCE RAN BOTH PACKS OFF OF THE APU, INSPECTED ALL COCKPIT AND CABIN LIGHTING, GALLEY AREA, LT & RT DISTRIBUTION BOXES AND COCKPIT RELAYS ALL WITH NO DEFECTS NOTED.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
